Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Cause for pimple like scars on the body, Back pain - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
Doctor :   how can i help you?
User :   hello
User :   i have pimple like scars coming on my body
Doctor :   ok
User :   its very painful when i touch them
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependents: Yes/
User :   23 years old;Employeed;Single;yes dependent
Doctor :   ok
Doctor :   Do you have any other health problems?
User :   its now on chest and back
Doctor :   ok
User :   no fully fit no
Doctor :   ok
User :   no health problems
Doctor :   since when did you have these pimples?
User :   3-4 days
Doctor :   ok
Doctor :   Do you smoke or chew tobacco/drink alcohol/Any illicit drugs/ betel nut chewing? If yes how much/how often?
User :   no
Doctor :   ok
Doctor :   do you have any allergy?
Doctor :   to food or dust?
User :   no i donot any problem like that
Doctor :   ok
Doctor :   is there any itching?
User :   yes
Doctor :   ok
Doctor :   is there any discharge from them?
User :   no its only like pus formation
User :   its spreading
Doctor :   where is it present more?
User :   on back,chest area and on hands
Doctor :   have you worn any new clothes recently?
User :   no
User :   i started pouring a new powder
Doctor :   ok
Doctor :   i suggest you stop using that powder and start
Doctor :   applying calamine lotion onto the pimples
User :   but what about bad adour?
User :   which powder you recommend
Doctor :   a mild powder
Doctor :   something herbal
User :   any brand you know
Doctor :   any baby powder would also be fine
User :   ok Thank you doctor
User :   i hope to be well soon
User :   bye
Doctor :   Have you filled the Feed back form that I sent you ?
User :   yes
Doctor :   ok
Doctor :   bye for now
Doctor :   hi
User :   yes doctor my grandmother i some back problem
User :   she says she has continous pain for weeks
Doctor :   ok
User :   she had taken iodex
Doctor :   how old is she
User :   86
Doctor :   ok
Doctor :   is she taking any medicines?
User :   any painkiller cream you suggest
User :   iodex
User :   she is very allergic to english medicines
Doctor :   ok
Doctor :   does she have any other health problems?
User :   so i would request you to tell me cream which is best for external application
Doctor :   she can use any pain killer cream like volini gel
User :   no she had recnetly pacemaker operation'
Doctor :   ok
Doctor :   any other health problems?
Doctor :   she has?
User :   she had you used that but no respite
User :   no other health problems
Doctor :   if she can exercise
Doctor :   daily
Doctor :   like go for walking
Doctor :   it would help her
Doctor :   i also suggest
Doctor :   she take a calcium supplement
Doctor :   like calcium sandoz
User :   ok
Doctor :   she can also drink milk if she
Doctor :   is not a diabetic
User :   any cream other than violini
User :   no
Doctor :   ok
Doctor :   omnigel
User :   any ayurvedic?
Doctor :   she can also try
Doctor :   putthu tailam
Doctor :   putthur
User :   thanks
Doctor :   Have you filled the Feed back form that I sent you ?
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor